# SDR REXA2016030700362

- Difficulty date: March 7, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574 FRAME IS CORRODED AT STRINGER 26R.  CONTINUATION CARD 8798011 OP 162, 172, & 174.  R & R FRAME AT FS 574 IAW SRM 51-40-06, 51-42-21, 51-40-11.  IAW JC 8798011 OPS 150, 162, 172 & 174 FOR WORK PERFORMED & EA CRJ253-04084.
